# SDR 0000241233

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46640
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, THE NR 4 RIGHT MAIN TIRE BLEW AND UNABLE TO RETRACT GEAR.  RETURNED TO BOM AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 3, 4, AND 8 TIRES AND REPLACED THE NR 4 AND 8 BRAKES AND SEVERAL HYDRAULIC LINES AND BRACKETS.  ALSO, REPLACED THE RIGHT MAIN GEAR TRIM CYLINDER.  LEAK AND OPERATIONAL CHECK GOOD.
